# SDR DALA2016120209468

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANELS NR 250D, 256C, 256D, 389B, 313C, 465C, 693C, 826D, 886C, 1079D AND 1250C. DAMAGE INSERT WERE REPLACED ON FLOOR PANEL NRS: 250D, 256C, 256D, 389B, 313C, 465C, 693C, PER AMM53-20-01-201.  AND FLOOR PANELS NR: 826D,886C,1079D, AND 1250C WERW FABRICATED PER AMM 53-20-01-201.
